Yes, Jean, that's a possible side effect, and it develops usually a year after treatment. Your lungs can be scarred by radiation; and your breast can become hard and sometimes painful. As far as I know, there's no treatment for this, save for painkillers. I'd speak to your oncologist or radiologist about it, see what the latest thinking is here. Good luck - PJH
We hope you find this general health information helpful. Please note however, that this Q&A is meant to support not replace the professional medical advice you receive from your doctor. No information in the Answers above is intended to diagnose or treat any condition. The views expressed in the Answers above belong to the individuals who posted them and do not necessarily reflect the views of Remedy Health Media. Remedy Health Media does not review or edit content posted by our community members, but reserves the right to remove any material it deems inappropriate.